m+Medelevator.RU
← Поиск публикаций
Clinical case reports · 2022

A phototoxic drug reaction due to topical NSAIDs.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Drivenes Jakob Lillemoen, Berg-Jensen Martin, Bygum Anette

Аннотация

We present a case with a phototoxic reaction following topical use of NSAID. The phototoxic reaction was initially mistaken for cellulitis which led to treatment with dicloxacillin, which led to an exanthematous drug eruption. The patient was treated with topical clobetasol propionate and oral non-sedating antihistamines. Follow-up revealed post-inflammatory hypopigmentation.